Omeprazole - after taking omerprazole for 8 weeks I still have stomach pains after dinner but not?
- 8 Mar 2013 by alice75
- pain, omeprazole, stomach pain, stomach
9 Mar 2013
Are you eating a larger meal or possibly more spicey type foods at his meal?
Have you been tested for H. pylori? Might want to discuss your symptoms with your prescribing doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking the drug for a few years, for the last year I have noticed slight stomach pains periodically throughout the day and night, lasting ...
2 answers • 11 Jun 2011
I have had sever stomach pains since I was born no one knows what they are and I have suffered great amounts of pains and problems. I have been in ...
2 answers • 19 Oct 2013
Ok, so about a week ago I went to the ER with stomach pains, nausea, and vomiting, tested me for h pylori and it came out negative I've been in ...
1 answer • 3 Feb 2014
I have been getting really bad stomach pains and diarrhoea for the past 2-3 weeks. I Always get stomach pains literally minutes after I have eaten. I ...
1 answer • 11 Feb 2014
I was diagnosed with H.Pylori disease . My doctor started me on Omeprazole before I was diagnosed. I feel dizzy , nauseous, stomach pains, fatigue ...
1 answer • 22 Jun 2014